I read a post somewhere and can't remember where, written by a woman who was from India I think-she said her Dr. gave her an IV to counter the side effects of Relast (which are AWFUL!!). Anyone remember? Did she ever get back to the post with what her Dr. gave her?
I don't remember that person posting again. How long since your injection/infusion of Reclast? I can sure relate to your situation. These long acting injectable meds are not me for again, the fact the medication stays in your system with no way to get it out until it wear off is awful. I hope you can manage your side effects.
I had my injection June 24th. Thanks so much for answering my thread. I sure was hoping she was going to write again. If you see one any in the future, please let me know.
Thanks for your wishes of recovery. It's up and down with the physical symptoms. Pain all the time in hands and feet esp in morning and nite. Energy level is what's the hardest. Sometimes I have none! Other times I'm pretty ok.
I'm hoping to join a class action suit.